# SDR DL72W961597

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE SHUTDOWN ON T/O ROLL AT AT 40 KTS.  REPLACED NR 1 ENGINE FUEL PUMP.
